Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling Of Legs And Arms

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Just want you to send me some good luck!

Hi Dr. Bob thanks again for answering my questions and helping me out. I don't know if you remember my story "I think I am a failure". But over the last two weeks (now it as been 3 months as of yesterday) I have started having symptoms again. Is...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,"Good luck" sent next-day delivery so it will be there in plenty of time to ensure your WOO-HOO. OK?Dr. Bob Read more »

I knew you wouldn't answer!!! You and I know I'm infected...Falling apart

Dr.Why won't you answer my questions? I'm killing myself over this and I can't eat, sleep or go... Read more »

Five days after exposure I began an intense tingling in the legs

Hello doctor, is the first time I write. I'm worried because I had a risky sexual relationship on... Read more »
Articles
Test Positive Aware Network

Zerit

...of peripheral neuropathy, pancreatitis, or heavy alcohol use should avoid Zerit. Lipoatrophy, fat loss in the face and limbs (arms and legs) and, to a lesser degree, lipohypertrophy (such as "buffalo hump" and increase in abdominal girth) has... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if they have any of these side effects.Other side... Read more »
AIDSinfo

An Overview of Combivir (AZT/3TC)

...lamivudine/zidovudine can cause some unwanted effects. Serious side effects of this medicine include burning, tingling, or pain in the hands, arms, feet, or legs; chills; ear, nose, or throat problems; fever; muscle aches; nausea; pale skin;... Read more »
AIDS InfoNet

Stavudine (Zerit)

...and blood chemistry. See Fact Sheet 553 for more information. Stavudine is strongly linked to the loss of fat in the legs, arms and face. Lactic acidosis is a buildup of lactic acid in the blood. This is a by-product of abnormal energy... Read more »
Connect With Others

VERY WORRIED

Posted by sunkyst, 3 Replies
...started getting achy muscles, as though I'd been working out in the gym, even though I hadn't been and tingling in my legs, arms and fingers. Some of my lymph nodes appear to be sllightly swollen and I have been getting some night sweats, not... Read more »

Questions I need answered

Posted by Anonymous, 2 Replies
...he had any diseases, and ofcourse said no. About 2 weeks later, I began having tingling in my feet, and today its now in my arms and legs. August 2nd, I had an STD panel and an HIV test. The ELISA came back negative, this was apporx 6 weeks post... Read more »

Finally going for my 6 week test tomorrow

Posted by Susie428, 6 Replies
...was my big and long ARS Symptom. Since that cleared up I've had constant muscle aches in my legs, numbness and tingling in my arms. Today I have a rash on my collar bone. I'm a wreck!!! Read more »

Tingling/numbness (attn: Jackie,GmanBill,Switch)

Posted by Anonymous, 2 Replies
...They're also commonly referred to as peripheral neuropathy. Has anyone experienced these symptoms? (tingling in hands and feet/arms and legs). Here's some links in case you're wondering:... Read more »